Environmental controls on Jurassic marine ecosystems during global warming

Danise, S, Twitchett, RJ and Little, CTS orcid.org/0000-0002-1917-4460 (2015) Environmental controls on Jurassic marine ecosystems during global warming. Geology, 43 (3). pp. 263-266. ISSN 0091-7613

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2015 Geological Society of America. Gold Open Access: This paper is published under the terms of the CC-BY license.
Dates:
  • Accepted: 14 January 2015
  • Published: 1 March 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds) > Earth Surface Science Institute (ESSI) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 18 Mar 2015 10:25
Last Modified: 08 Apr 2021 16:19
Published Version: http://dx.doi.org/10.1130/G36390.1
Status: Published
Publisher: Geological Society of America
Identification Number: https://doi.org/10.1130/G36390.1

Share / Export

Statistics